ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Теорема Планшереля для интегрального преобразования, связанного с парой грассмановых многообразий

Айрапетян, Р. Г. and Гельфанд, И. М. and Граев, М. И. and Оганесян, Г. Р. (1984) Теорема Планшереля для интегрального преобразования, связанного с парой грассмановых многообразий. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 19 (6). pp. 467-483. ISSN 00002-3043

[img]
Preview
PDF
Download (2353Kb) | Preview
    Item Type: Article
    Additional Information: Պլանշերեյի թեորեմը գրասմանի բազմաձևությունների զույգի հետ կապված ինտեգրալ ձևափոխության համար։ The Plancherel theorem for integral transformation, connected with a pair of Grassman manifolds.
    Uncontrolled Keywords: Հայրապետյան Ռ. Գ., Գելֆանդ Ի. Մ., Գրաև Մ. Ի., Հովհաննիսյան Գ. Ռ., Airapetian R. G., Gelfand I. M., Graev M. I., Hovhannisian G. R.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 11 Dec 2012 14:18
    Last Modified: 23 Jan 2013 13:48
    URI: http://mathematics.asj-oa.am/id/eprint/1454

    Actions (login required)

    View Item